I took plan b 3 or 4 days after my period in late April 26 ... 8 days later my period came again in the beginning of May around May 4 or 5. Now it is May 23 and I am bleeding like I have a period again. Whats going on? Please Help. I'm worried. Also yesterday and the day before my boyfriend and I was having alot of rough sex. And right after we had sex the last time that's when I noticed its a lot of blood. Then now I'm cramping like a period. We did use condoms
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking plan B and having my period I started bleeding again a week later. Is this miscarriage?
Posted 8 Aug 2012 • 6 answers
Posted 28 Feb 2015 • 3 answers
Posted 26 Apr 2015 • 1 answer
Posted 24 May 2016 • 1 answer
Posted 25 May 2016 • 2 answers